# SDR GTIA040278

- Difficulty date: March 26, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 180 RBL 9 RBL 44 FLOOR SUPPORT CORRODED.  REMOVED FLOOR SUPPORT.  LOCATED AND DRILLED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.  (M)
